Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 26, 2013, 10:20 PM EDT for Camden County, New Jersey. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2013, 10:20 PM EDT (02:20 UTC)
- Expired
- Jun 26, 2013, 11:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Philadelphia/Mount Holly
County Camden County, NJ
The radar
The Philadelphia radar (KDIX), 46 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1826 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
660
WWUS81 KPHI 270220
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1020 PM EDT WED JUN 26 2013
NJZ017-018-022-027-270300-
ATLANTIC NJ-CAMDEN NJ-GLOUCESTER NJ-SOUTHEASTERN BURLINGTON NJ-
1020 PM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CENTRAL
BURLINGTON...NORTHWESTERN ATLANTIC...SOUTHEASTERN CAMDEN AND
SOUTHEASTERN GLOUCESTER COUNTIES...
AT 1015 PM EDT...A STRONG THUNDERSTORM WAS NEAR MONROE TOWNSHIP...
MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE
LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
CHESILHURST AROUND 1030 PM...ATCO AROUND 1040 PM...ELWOOD-MAGNOLIA
AROUND 1050 PM AND ATSION AROUND 1100 PM.
LAT...LON 3951 7499 3955 7504 3972 7515 3980 7491
3978 7489 3979 7485 3979 7482 3982 7480
3984 7477 3989 7461 3961 7445
$$
IOVINOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 26, 9:51 PM EDT, 29 minutes earlier.
Area forecast discussion, Jun 26, 9:51 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 PM EDT WED JUN 26 2013
.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT LAKES AND NEW
ENGLAND THURSDAY AND FRIDAY BRINGING A COLD FRONT ACROSS THE REGION. THE
FRONTAL SYSTEM WILL BE SLOW TO MOVE EAST OF THE AREA THROUGH THE
WEEKEND INTO NEXT WEEK. AS A BERMUDA HIGH REMAINS TO OUR EAST THROUGH THE
MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED AS THE STORMS ARE
LARGELY WEAKENING THROUGH THIS EVENING.
A MID LEVEL IMPULSE IS MOVING THROUGH THE REGION TONIGHT, WHICH IS
HELPING TO KEEP THE SHOWERS AND THUNDERSTORMS AROUND TONIGHT. AS
THE IMPULSE ROTATES THROUGH, THE STORMS WILL PUSH TO THE EAST AND
WEAKEN.
TEMPERATURES WILL FALL INTO THE UPPER 60S TO LOWER 70S.
WITH LOW LEVEL MOISTURE AROUND, LIGHT WINDS AND SKIES STARTING TO
CLEAR OUT, THERE WILL BE A CHANCE FOR SOME GROUND FOG OR HAZE TO
DEVELOP TOWARD MORNING. IT WILL LIKELY BE PATCHY ACROSS THE
REGION.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
HEAVY CONVECTION EXPECTED IN THE LATE AFTN OR EARLY AT NIGHT WITH
AN APPROACHING TROUGH AND LOWERING SFC PRES. KI IS MORE WIDESPREAD
THAN THAT OF TODAY IN THE LATE AFTN EVE WITH 1600J ML CAPE.
STRONGEST CONVECTION E PA.
MAX TEMPS AROUND 2F LOWER THAN THOSE OF TODAY AND SO STILL A
SMALL CHANCE OF 90F FOR S NJ AND THE PHL AREA SOUTHWESTWARD...
DEPENDENT ON CLOUD COVER AND PCPN PRIOR TO 21Z.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
A LOW PRESSURE SYSTEM WILL MOVE FROM THE GREAT LAKES INTO NEW
ENGLAND THURSDAY NIGHT ACCOMPANIED BY A COLD FRONT. A PERIOD OF
HEAVY RAIN AND THUNDERSTORMS WILL ACCOMPANY THIS LOW PRESSURE SYSTEM
WITH RAINFALL AMOUNTS IN EXCESS OF ONE INCH POSSIBLE PARTICULARLY
ACROSS NORTHERN NJ AND THE POCONOS WHERE THE BEST LIFT AND OMEGA ARE
PRESENT. THE LATEST FFG IS SUGGESTING THAT THIS AMOUNT OF RAIN
THURSDAY NIGHT COULD CAUSE SOME FLASH FLOODING AND THUS HAVE ISSUED
A FLASH FLOOD WATCH FOR NORTHERN NJ WHERE THE FFG IS LOWER. PW
VALUES NEAR 2 INCHES WILL ENHANCE THE HEAVY RAINFALL THREAT AS WELL.
USED PRIMARILY WPC QPF FOR THIS PERIOD WHICH LEANS MORE TOWARD THE
GFS BUT ACCOUNTS FOR THE 12Z NAM BEING FURTHER SOUTH. LOW LEVEL
LAPSE RATES AND A DECENT AMOUNT OF CAPE (1500 J/KG) DURING THE
EVENING HOURS MAY CONTRIBUTE TO SOME STRONG WINDS WITH A FEW STORMS.
OVERALL THE SHEAR WILL BE MARGINAL FOR A LARGER AREA OF POTENTIAL
STRONG TO SEVERE STORMS.
THIS SYSTEM SLOWLY MOVES EAST OF THE REGION FRIDAY. HOWEVER WITH THE
FRONT STILL IN THE REGION HAVE LEFT IN HIGH CHANCE POPS THROUGH
FRIDAY. WENT WARMER THAN THE GFS,ECMWF RAW AND THE MET FOR
TEMPERATURES BUT NOT QUITE AS WARM AS THE MEX GUIDANCE. SKIES WILL
CONTINUE TO BE CLOUDY WITH A MOIST FLOW KEEPING DEWPOINTS VERY
MUGGY. THIS REGIME WILL CARRY INTO SATURDAY WITH THE POTENTIAL AS
SHOWN ON BOTH THE NAM AND GFS FOR ANOTHER WAVE OF LOW PRESSURE TO
RIDE ALONG THE BOUNDARY AS A RESULT WILL GO WITH A HIGH CHANCE OF
SHOWERS AND STORMS FOR SATURDAY AS WELL. THE NEW 12Z EC RUN SHOWS A
POTENTIAL FOR DRIER CONDITIONS SATURDAY AND WILL CONTINUE TO ADJUST
POPS AS WE GET CLOSER TO SAT.
THE FRONT MAY BE FURTHER EAST ON SUNDAY WHEN COMPARED TO FRIDAY AND
SATURDAY. WENT SLIGHTLY LOWER POPS TO SHOW A POTENTIAL DRY PERIOD
SUNDAY. THIS MEANS THE FORECAST REFLECTS THE WARMER GUIDANCE AS
WELL. THE FRONTAL BOUNDARY AND STRONG CONVEYOR BELT OF MOISTURE WILL
CONTINUE TO PLUME INTO THE REGION THROUGH THE EARLY NEXT WEEK WHICH
WILL RESULT IN HIGH DEWPOINTS, MOSTLY CLOUDY SKIES AND DAILY CHANCES
FOR RAINFALL AND THUNDERSTORMS FOCUSED ON THE AFTERNOON AND EVENING.
INSTABILITY WILL BE PRESENT HOWEVER SHEAR WILL LIKELY STILL BE
MARGINAL MOST DAYS. PW VALUES WILL ALSO BE NEAR 2 INCHES PROMOTING
POTENTIAL HEAVY RAINFALL THREATS WHICH WILL BE UPDATED WITH TIME.
WE MAY ALSO END UP WITH A DRY PERIOD OR TWO DEPENDING ON HOW THE
PATTERN EVOLVES. GOOD AGREEMENT FROM MONDAY THROUGH WEDNESDAY WITH
THE GUIDANCE.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
MAINLY VFR CONDITIONS EXIST ACROSS THE TERMINALS WITH THE
EXCEPTION OF SCATTERED SHOWERS AND THUNDERSTORMS. THUNDERSTORMS
ARE CAUSING MVFR/IFR CONDITIONS TO OCCUR BRIEFLY BEFORE RETURNING
TO VFR. GUSTS ARE GENERALLY BELOW 25KT IN STORMS.
LINGERING SHOWERS AND THUNDERSTORMS WILL CONTINUE TO TAPER OFF
THROUGH OVER THE NEXT COUPLE OF HOURS, AND SHOULD CLEAR THE COAST
BY AROUND 03-04Z.
WITH LOW LEVEL MOISTURE AROUND, DUE TO THE PRECIPITATION, HAZE OR
GROUND FOG WILL DEVELOP TOWARD THURSDAY MORNING. WINDS WILL BE
LIGHT ACROSS THE TERMINALS OVERNIGHT.
FOR THURSDAY...VFR CONDITIONS AFTER THE HAZE/FOG CLEARS DURING THE
MORNING. WINDS WILL GRADUALLY INCREASE THROUGH THE DAY OUT OF THE
SOUTHWEST. SUSTAINED WINDS WILL REMAIN BELOW 10 KNOTS TO START
THE DAY AND THEN INCREASE DURING THE AFTERNOON.
THERE IS A CHANCE FOR CONVECTION ONCE AGAIN ON THURSDAY BUT
CONFIDENCE IS NOT HIGH ENOUGH THIS FAR OUT TO INCLUDE IN THE TAF
AT THIS TIME. BEST CHANCES WILL BE TOWARD THE AFTERNOON AND
EVENING HOURS.
OUTLOOK...
THURSDAY NIGHT: MVFR TO IFR CONDITIONS WITH RAIN AND THUNDERSTORMS
SOUTH WINDS 5-10 KNOTS.
FRIDAY: MVFR, WITH SCATTERED SHOWERS AND THUNDERSTORMS OTHERWISE VFR
BETWEEN SHOWERS AND STORMS WINDS SOUTHWEST 5-10 KNOTS WITH HIGHER
GUSTS.
SATURDAY THROUGH MONDAY: MVFR TO VFR WITH SCATTERED SHOWERS AND STORMS.
PATCHY IFR IN STORMS.
&&
.MARINE...
NO HEADLINE THROUGH 4 PM THURSDAY. POSSIBLE SCA GENERATED 5 FT
SEAS DE ATLC WATERS LATE THURSDAY AFTN? WILL REEVALUATE THURSDAY
SHIFTS.
OUTLOOK...
SCA SEAS SHOULD OCCUR DURING THE DAY FRIDAY AND MAY EXTEND THROUGH
MONDAY. WINDS WILL ALSO APPROACH SCA CRITERIA AT TIMES PARTICULARLY
BY MONDAY. SCA MAY NEED TO BE ISSUED IN SUBSEQUENT FORECASTS.
&&
.RIP CURRENTS...
A MODERATE RISK OF DANGEROUS RIP CURRENTS WILL BE IN EFFECT ALONG
THE NJ COAST FOR THURSDAY.
&&
.CLIMATE...
TEMPS BELOW...
PROJECTING AN ABOVE NORMAL MONTH FOR ALL STATIONS ON THE ORDER OF
1 TO 2 DEGREES EXCEPT A LITTLE LESS THAN A DEGREE ABOVE NORMAL AT
KACY.
PHL SPECIFICALLY PROJECTS 74.5 OR 1.3 ABOVE NORMAL. THE JUNE 1981-2010 AVG
IS 73.2.
JUNE RAINFALL BELOW..
KILG ALREADY RECORD MONTHLY RFALL AT 10.09
KPHL RANKED #2 AT 8.80 INCHES BEHIND THE 10.06 JUNE 1998 RECORD.
KACY RANKED #3 AT 7.20 BEHIND THE 7.57 IN 1935 AND RECORD JUNE
TOTAL OF 8.45 IN 1920.
KABE STILL RANKED 8TH WETTEST JUNE AT 6.48 INCHES. THE MONTHLY
RECORD IS 10.51 IN 1938.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...FLASH FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING FOR NJZ001-007-008.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...GAINES/NIERENBERG
NEAR TERM...
SHORT TERM...DRAG
LONG TERM...GAINES/NIERENBERG
AVIATION...GAINES/NIERENBERG/MEOLA
MARINE...DRAG/GAINES/NIERENBERG
RIP CURRENTS...
CLIMATE...Hazardous weather outlook, Jun 26, 9:54 PM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 954 PM EDT WED JUN 26 2013 NJZ001-007-008-280200- SUSSEX-WARREN-MORRIS- 954 PM EDT WED JUN 26 2013 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WE WILL CONTINUE TO EXPERIENCE ALMOST DAILY ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS THURSDAY INTO AT LEAST THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ054-055- 060>062-070-071-101>106-280200- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 954 PM EDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WE WILL CONTINUE TO EXPERIENCE ALMOST DAILY ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS THURSDAY INTO AT LEAST THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-280200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 954 PM EDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS THURSDAY INTO THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 26, 7:26 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
726 PM EDT WED JUN 26 2013
MDZ015-020-270015-
CAROLINE MD-QUEEN ANNE'S MD-
726 PM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAROLINE AND QUEEN
ANNE'S COUNTIES...
AT 722 PM EDT...A STRONG THUNDERSTORM WAS NEAR CENTREVILLE...MOVING
EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
CARVILLE AROUND 740 PM...HOPE AROUND 750 PM...JUMPTOWN AROUND 800
PM...OAKLAND AROUND 810 PM AND GOLDSBORO AROUND 820 PM.
LAT...LON 3906 7620 3910 7616 3910 7612 3914 7609
3914 7608 3915 7608 3923 7576 3891 7574
3895 7616
IOVINOSpecial weather statement, Jun 26, 8:02 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
802 PM EDT WED JUN 26 2013
NJZ023-024-270100-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
802 PM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...
AT 800 PM EDT...A STRONG THUNDERSTORM WAS OVER DELAWARE BAY...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
GREEN CREEK AROUND 810 PM...CAPE MAY COURT HOUSE AROUND 820
PM...AVALON AROUND 830 PM...SEA ISLE CITY AROUND 840 PM AND
STRATHMERE AROUND 850 PM.
LAT...LON 3893 7497 3895 7498 3901 7496 3912 7490
3915 7490 3921 7492 3923 7463 3913 7471
3910 7469 3905 7476 3899 7478 3893 7487
3892 7491
IOVINOSpecial weather statement, Jun 26, 8:18 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
818 PM EDT WED JUN 26 2013
NJZ012-013-015-020-270115-
MERCER NJ-MIDDLESEX NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
818 PM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT MONMOUTH...NORTHERN OCEAN...
SOUTHEASTERN MERCER AND SOUTHWESTERN MIDDLESEX COUNTIES...
AT 815 PM EDT...A STRONG THUNDERSTORM WAS NEAR MERCERVILLE-HAMILTON
SQUARE...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
WINDSOR AROUND 830 PM...ROOSEVELT AROUND 840 PM...MANALAPAN AROUND
850 PM...ADELPHIA AROUND 900 PM AND FARMINGDALE AROUND 910 PM.
LAT...LON 4004 7412 4009 7456 4014 7459 4014 7462
4018 7469 4018 7471 4016 7470 4015 7472
4015 7473 4016 7472 4018 7474 4032 7475
4036 7408
IOVINOLocal storm report, Jun 26, 9:08 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
908 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG HOLMDEL 40.35N 74.18W
06/26/2013 MONMOUTH NJ LAW ENFORCEMENT
TREE DOWN ON TELEGRAPH HILL ROAD.
&&
EVENT NUMBER PHI1300204
IOVINOSpecial weather statement, Jun 26, 9:20 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
920 PM EDT WED JUN 26 2013
NJZ018-019-027-270200-
CAMDEN NJ-NORTHWESTERN BURLINGTON NJ-SOUTHEASTERN BURLINGTON NJ-
920 PM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT CENTRAL CAMDEN AND
NORTHERN BURLINGTON COUNTIES...
AT 915 PM EDT...A STRONG THUNDERSTORM WAS NEAR MOUNT LAUREL...MOVING
EAST AT 25 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE
LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
LUMBERTON AROUND 930 PM...PEMBERTON AROUND 940 PM...FORT DIX AROUND
950 PM AND BROWNS MILLS AROUND 1000 PM.
LAT...LON 3984 7506 4005 7498 4007 7494 4008 7487
4010 7485 4014 7458 3998 7450 3975 7450
IOVINOSpecial weather statement, Jun 26, 10:20 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1020 PM EDT WED JUN 26 2013
NJZ017-018-022-027-270300-
ATLANTIC NJ-CAMDEN NJ-GLOUCESTER NJ-SOUTHEASTERN BURLINGTON NJ-
1020 PM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CENTRAL
BURLINGTON...NORTHWESTERN ATLANTIC...SOUTHEASTERN CAMDEN AND
SOUTHEASTERN GLOUCESTER COUNTIES...
AT 1015 PM EDT...A STRONG THUNDERSTORM WAS NEAR MONROE TOWNSHIP...
MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE
LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
CHESILHURST AROUND 1030 PM...ATCO AROUND 1040 PM...ELWOOD-MAGNOLIA
AROUND 1050 PM AND ATSION AROUND 1100 PM.
LAT...LON 3951 7499 3955 7504 3972 7515 3980 7491
3978 7489 3979 7485 3979 7482 3982 7480
3984 7477 3989 7461 3961 7445
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:02 PM EDT | Special Weather Statement | PHI | Cape May | 58 min |
| Jun 26, 8:11 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 64 min |
| Jun 26, 8:18 PM EDT | Special Weather Statement | PHI | Mercer, Monmouth | 57 min |
| Jun 26, 9:20 PM EDT | Special Weather Statement | PHI | Burlington | 40 min |
| Jun 26, 9:31 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 44 min |
| Jun 26, 10:54 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 51 min |
| Jun 27, 3:55 AM EDT | Small Craft Advisory | PHI | 6 days | |
| Jun 27, 3:52 PM EDT | Special Marine Warning | PHI | 38 min | |
| Jun 27, 4:04 PM EDT | Special Weather Statement | PHI | Salem | 56 min |
| Jun 27, 4:22 PM EDT | Special Marine Warning | PHI | 38 min | |
| Jun 27, 4:49 PM EDT | Special Marine Warning | PHI | 56 min | |
| Jun 27, 4:51 PM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Salem | 114 min |
| Jun 27, 5:52 PM EDT | Special Weather Statement | PHI | Warren | 53 min |
| Jun 27, 6:42 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cape May, Mercer | 63 min |
| Jun 27, 7:07 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 3 hr |
| Jun 27, 7:19 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Warren | 56 min |
| Jun 27, 4:32 PM EDT | Special Weather Statement | PHI | Berks, Bucks, Chester, Delaware, Montgomery, Philadelphia | 118 min |
| Jun 27, 5:18 PM EDT | Areal Flood Advisory | PHI | Chester | 4 hr |
| Jun 27, 6:27 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 4 hr |
| Jun 27, 6:35 PM EDT | Special Weather Statement | PHI | Bucks, Lehigh | 55 min |
| Jun 27, 6:52 PM EDT | Areal Flood Warning | PHI | Chester | 9 hr |
| Jun 27, 3:40 PM EDT | Special Weather Statement | PHI | Kent | 50 min |
Nearby
Special Weather Statements in New Jersey, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.